# SDR 96ZZZX54

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB20TRINIDAD
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Extension System
- Condition: Malfunction
- Location: Mlg
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PULLING LANDING GEAR MOTOR CIRCUIT BREAKER AND ENERGIZING GEAR EXTENSION WITH GEAR SELECTOR IN UP POSITION YIELDS 2 GREEN ON MLG AND NO NOSE GEAR LIGHT WITH RED UNSAFE LIGHT ON.  SUBSEQUENTLY, MOVING SELECTOR TO DOWN POSITION DOES NOT HELP.
